# SDR JJBA20220603035

- Difficulty date: June 3, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 38,512 hours, 25,164 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR DOUBLE ON FWD PRESSURE BULKHEAD NEED TO BE REMOVED FOR INVESTIGATION. FWD PRESSURE BULKHEAD REPAIRED WITH DOUBLER.
